Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the existence of solutions
of nonlinear equations

Author: Michal Feckan
Journal: Proc. Amer. Math. Soc. 124 (1996), 1733-1742
MSC (1991): Primary 45M20, 47H05, 47H17
MathSciNet review: 1327010
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Results on the existence of solutions are derived for asymptotically quasilinear, nonlinear operator equations. Applications are given to implicit nonlinear integral equations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 45M20, 47H05, 47H17

Retrieve articles in all journals with MSC (1991): 45M20, 47H05, 47H17

Additional Information

Michal Feckan
Affiliation: Department of Mathematical Analysis, Faculty of Mathematics and Physics, Comenius University, Mlynská dolina, 842 15 Bratislava, Slovakia

Keywords: Pseudomonotone mappings, integral equations, nonnegative solutions
Received by editor(s): July 8, 1994
Received by editor(s) in revised form: November 9, 1994
Communicated by: Jeffrey B. Rauch
Article copyright: © Copyright 1996 American Mathematical Society